# SDR DALA2021070603724

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON LWR SILL OF THE AFT CARGO DOOR (UNDER TRACK FITTING) STA. 1420, RBL 20. CORRECTIVE ACTION: SUMMARY OF NRC:00301. LWR SILL OF THE AFT CARGO DOOR (UNDER TRACK FITTING) STA. 1420, RBL 20.WAS REPAIR PER B757-200 SRM. (1861814)
